# SDR SWAA970794

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 65445517
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

RETURNED TO AUS DUE TO NR 3 L/E SLAT NOT RETRACTING.  REPLACED L/E SLAT ACTUATOR PER BOEING M/M.
